Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ueadian

Member
  • Total Reviews

    0
  • Content Count

    37
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ueadian

  • Rank
    Junior Member
  • Birthday 10/31/1986

Profile Information

  • Location
    SLC, UT, USA

Recent Profile Visitors

1534 profile views
  1. You must have some weak tear ducts, most people dont experience it running down their throat as its not enough of an overflow for the body to drain the eyes. The tear duct does go down your throat though. I don't see how it would cause your acne since no matter what is in the eye drop, its not concentrated enough to do any physiological change to your system. You're a mystery man.
  2. Really? Never heard of that O.o. I'm on my 2nd cycle of Accutane and I have no less or more blackheads then when I started. I'm curious now I'll go research it a bit. I'm assuming it is because of the reduced oil production causing dry skin hence causing clogged pores. Or it could be that the oil itself dries and clogs the pore? I dunno hold on let me google some things. Edit- My advice is just get some blackhead removing cleanser / strips. They work very well. I can't help you any farther the
  3. Blackheads arent typicaly a concern. Accutane doesn't target this type of acne specificaly its designed for white heads and cysts. They shouldn't turn into a full blown breakout or anything so dont worry about it. Try some blackhead removing cleansers I can't think of any off the top of my head but I know there are a ton of posts about them. Don't worry about it they should go away. Blackheads dont usualy turn into a full blown infection of the pore. Typicaly its just a clogged pore and it stay
  4. You can read my post for a more in-depth coverage of my Accutane adventure :-P
  5. Males have to have a lipid test and a liver function test before they can start TAKING the medication. Lipid tests your cholestorol level and liver funtion .. well tests your liver function lol. Girls have to have 3 pregnancy test failures before they can start on it. This is in the US. And yes you are a very good canidate for Accutane. Cystic Acne is the main form of acne that Accutane is perscribed for. Accutane is definately your best bet. Hang in there and remember even if you dont get it IM
  6. Anti-biotics are a very successfull way to cure mild acne. The reason for this is that mild acne is almost completely due to P. Acnes (the bacteria) Whereas moderate or severe acne is due to horomons / hyperactive subaceous glands (oil glands) and other factors.
  7. I'll gladdly answer them. What was your outcome? First cycle got me 90% clear but then it came back with a vengence a little over a week and a half later. Did the treatment work? 2nd cycle is. Did your acne come back? It did the first time. But from what I've heard and my doctors reaction to my breakout after accutane its very rare to have it come back worse then before. However reading the boards it does come back sometimes but in all cases ive seen a 2nd cycle has finished the jo. If so, aft
  8. Ok so I'm sort of in a euphoric state right now so I'm sorry if I leave some of the details out. I've read a ton of questions on this board considering Accutane and side effects and how often it works etc. etc. I considered myself a worst case scenario. I got really bad cystic acne on my face and cheeks when I was 12 got teased about it and all that fun stuff which made it get 100x worse. I went on every single topical out there.. if you think I'm kidding fire away. Retin-A(twice) Tazoraz(3 time
  9. It depends on your age honestly. If your in your teens, very early 20's your very unlikely to get any serious long term side effects. However, Accutane IS proven to cause the "depression center" of the brain to be hyperactive. Meaning that it DOES promote depression but does not necasarily MAKE it happen. Just depends on what mental state you're in before you take it. And no "I'm depressed because I have Acne" isn't a depression you need to worry about. I'm talking about severe depression over e
  10. 400IU of Vitamin E is a very good ammount to take. But whatever vitamin you take make sure to not take ANY ammounts of vitamin A. Dont take an excessive ammount of vitamin E either as it can cause a lot of stress no your heart. (harvard just did a study on this for people who take it for their heart, it actualy HURTS your heart there was a FDA announcement on it a week ago.)
  11. There is one treatment that I guess you couldl call "physical" and that is Smoothbeam. Stay in there man usualy after tane breakouts go away after a few weeks and if they don't your derma. will put you on another cycle. if that doesn't work (very very high chance it will 9/10) then you should look into Smoothbeam. Smoothbeam works almost exactly like Accutane only to a very extreme extent. It COMPLETELY destroys your oil glands. Whereas Accutane only shrinks them.
  12. It depends on the person. Any anti-biotic is going to make your skin more sensitive then usual. The reason for this is because its indiscriminatory. It targets a host of bacteria good and bad. Also the flood of antibiotics causes stress on your liver and other organs which can result in delayed healing. I personaly had a ton of redness when I was on mono. and tri. that did last for a considerable ammount longer then usual. But each person is different.
×